# SDR ZW0A0302001

- Difficulty date: February 11, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 8,550 hours, 4,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451LB
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS INOPERATIVE AT THE FWD EMERGENCY EXIT AND 5 ROWS FORWARD.  REPLACED THE BATTERY PACK AT ROW 16.  CHECK-C 12-17-02 STL.
